# SDR CA031222001

- Difficulty date: December 17, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DH82
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006202
- Part serial: 11931687
- Condition: Fractured
- Location: Mlg
- Part time: 24,258 hours, 29,435 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

(CAN) TAXIING FOR TAKE-OFF WHEN THE OB WHEEL OF THE LT MLG SUFFERED A STRUCTURAL FRACTURE.  DURING THE TAXI, THE FLIGHT CREW HEARD A LOUD BANG FROM THE AIRCRAFT, AND DIRECTLY FOLLOWING, THE AIR TRAFFIC CONTROL RADIOED THE CREW TO ADVISE THAT THERE WERE SIGNS OF SMOKE EMANATING FROM THE LT  OF THE AIRCRAFT.
